Please use this identifier to cite or link to this item:
Type: Journal article
Title: Quasilinearity & Hadamard's inequality
Author: Dragomir, Sever S.
Pearce, Charles Edward Miller
Citation: Mathematical Inequalities and Applications, 2002; 5 (3):463-471
Publisher: Element
Issue Date: 2002
ISSN: 1331-4343
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Statement of
S. S. Dragomir, C. E. M. Pearce
Abstract: We establish a number of functional results arising out of Hadamard’s inequalities. Striking nonnegativity, superadditivity and supermultiplicativity properties are derived.
Description: © Element
Description (link):
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.